# SDR SIMA20140112005

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 29,299 hours, 25,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE PROPERLY.  TOP SEAL REMAINS OPEN EXCESSIVELY, DOOR HANDLE SEEMS TO BIND DURING CLOSING.  CLEANED MAIN DOOR SEAL & LUBRICATED ROLLER IAW EMB-140-MM-52-10-01, OPERATIONS CHECKED GOOD, NO FAULTS NOTED.
